Pre-loader
Hot
New
In stock
Out Stock

Mucinex Fast-Max Day & Night Cold & Flu, Liquid Gels, 24 ea

Reviews loading...

SKU: 5065834

AVAILABILITY: In stock (30 items)

VENDOR: Mucinex

$30.69

Hurry up! Sales Ends In

Hurry! Only 30 Left in Stock!

Real time 14 visitor right now
Shopify Secure
PayPal
Visa
MasterCard
PRODUCT INFORMATION
CUSTOMER REVIEWS
PRODUCT INFORMATION
Temporarily relieves these common cold and flu symptoms: Sinus congestion and pressure; cough; minor aches and pains; headache; nasal congestion; sore throat; runny nose (night only); sneezing (night only); itching of the nose and throat (night only); itchy, watery eyes due to hay fever (night only). Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive (day only). Controls cough to help you get to sleep. Temporarily reduces fever. All in one.* Fast dissolving liquid gels. Ages 12+. Liquid filled capsules. Contains: 16 day liquid gels, 8 night liquid gels. *Day Cold & Flu helps to relieve these symptoms day or night; Night Cold & Flu helps to relieve these symptoms at night.

Active Ingredients: Day Cold & Flu: In Each Liquid Gel: Acetaminophen 325 mg; Dextromethorphan HBr 10 mg; Guaifenesin 200 mg; Phenylephrine HCl 5 mg. Night Cold & Flu: In Each Liquid Gel: Acetaminophen 325 mg; Dextromethorphan HBr 10 mg; Doxylamine Succinate 6.25 mg; Phenylephrine HCl 5 mg

Inactive Ingredients: Day: FD&C Yellow No. 6; Gelatin; Glycerin; Lecithin (Soy); Mineral Oil; Polyethylene Glycol; Povidone; Propylene Glycol; Purified Water; Shellac; Sorbitol Sorbitan Solution; Titanium Dioxide. Night: D&C Yellow No. 10; FD&C Blue No. 1; Gelatin; Glycerin; Lecithin (Soy); Mineral Oil; Polyethylene Glycol; Povidone; Propylene Glycol; Purified Water; Sorbitol Sorbitan Solution; Titanium Dioxide


Suggested Use

Do not take more than directed (see overdose warning). Do not take more than 12 liquid gels in any 24-hour period. Adults and children 12 years of age and older: take 2 liquid gels every 4 hours. Children under 12 years of age: do not use. Store between 20-25 degrees C (68-77 degrees F). Avoid excessive heat. Do not take the day cold & flu and night cold & flu liquid gels at the same time. Always wait at least 4 hours before taking another dose of Mucinex liquid gels. Do not take more than a total of 12 liquid gels in any 24-hour period. Take only as directed. Keep carton for full information.

Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2022. Products will expire no later than six months to 1 year after receipt.

Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.

Healthcare Disclaimer: Content on this site is for reference purposes only. OTC Shoppe Express does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.


UPC: 363824590240
Weight: 7.5 oz
OSE: 5065834-01-1766-20201125-3932613
CUSTOMER REVIEWS

We use cookies to give you the best possible user experience. Read our GDPR Disclaimer to learn more about our use of cookies, your choices, and how to change your browser settings.

Mucinex Fast-Max Day & Night Cold & Flu, Liquid Gels, 24 ea

Mucinex Fast-Max Day & Night Cold & Flu, Liquid Gels, 24 ea

$30.69
Reviews loading...
Pre-loader